# SDR 29GA2021020900001

- Difficulty date: February 7, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N406SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1405
- Aircraft time: 1,250 hours, 1,109 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING ROLLOUT NOTICED HEAVY VIBRATION WHILE EXITING OFF THE RUNWAY, STOPPED AIRCRAFT ON TAXIWAY AND HAD AIRCRAFT TOWED INTO THE GATE AT WHICH POINT BOTH NOSES WHEEL TIRES WERE FLAT, FOUND NOSE LANDING GEAR DOORS DAMAGED. CORRECTIVE ACTION: REPLACED LEFT AND RIGHT NOSE WHEEL ASSEMBLIES , INSTALLED TARGET P/N D57415 AND SUPPROT ASSEMBLY P/N GA63717. REMOVED AND INSTALLED SERVICABLE LEFT AND RIGHT AFT NLG DOORS LEFT P/N S5287660201600, RGIHT P/N S5287660201700.
